# SDR USAASB01157

- Difficulty date: June 3, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 11 TO 12 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD PER MM.  (M)
